# SDR CALA2013051500304

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 46,361 hours, 16,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Sta 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5, LBL 43, GRIT BAR NUTPLATE HOLE CORRODED, PREVIOUSLY BLENDED REPAIRED AREA. COMPLETED REPAIR AT STA.986.5, LBL 43 GIRT BAR NUTPLATE HOLE IAW EC/RA 5321-01429.  REPAIR B.
